# SDR COM11789

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Broken
- Location: Lt Pwr Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GO AROUND BUTTON ON LEFT POWER LEVER IS INOPERATIVE.  REPAIRED BROKEN WIRE IN POWER LEVER QUADRANT.
